Alert archive / Louisiana / Flash Flood Watches in 2016

Flash Flood Watch 1, NWS Lake Charles, LA

February 2, 2016Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this flash flood watch at Feb 2, 2016, 9:28 PM CST for Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2016, 9:28 PM CST (03:28 UTC)
Expired
Feb 3, 2016, 2:24 AM CST
In force
5 hr
Issued by
NWS Lake Charles, LA
Flood severity
None

Counties Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 129 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2016-02-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2016-02-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1632 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

534 
WGUS64 KLCH 030328
FFALCH

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LAKE CHARLES LA
928 PM CST TUE FEB 2 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CST WEDNESDAY...

.A SLOW MOVING COLD FRONT WITH CONTINUING SHOWERS AND THUNDERSTORMS
WILL TRAIN OVER THE SAME AREAS OF ACADIANA FOR THE REMAINDER OF
THIS EVENING INTO THE EARLY MORNING HOURS. THE HIGH MOISTURE
CONTENT OF THE ATMOSPHERE AND FAVORABLE WINDS ALOFT WILL BE
CONDUCIVE FOR CELL TRAINING...AND SOME AREAS COULD SEE EXCESSIVE
RAINFALL THAT COULD LEAD TO FLASH FLOODING...ESPECIALLY GIVEN THAT
SOIL MOISTURE REMAINS HIGH.

LAZ033-043>045-052>055-031000-
/O.NEW.KLCH.FF.A.0001.160203T0328Z-160203T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-
ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...CROWLEY...RAYNE...
CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...
ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...
PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE
928 PM CST TUE FEB 2 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH 
  CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL LOUISIANA...ST. LANDRY. IN SOUTH 
  CENTRAL LOUISIANA...IBERIA...LAFAYETTE...LOWER ST. MARTIN... 
  ST. MARY AND UPPER ST. MARTIN. IN SOUTHWEST LOUISIANA...ACADIA 
  AND VERMILION. 

* UNTIL 4 AM CST WEDNESDAY

* HEAVY RAINFALL IS POSSIBLE TONIGHT. ADDITIONAL RAINFALL AMOUNTS
  OF 2 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS POSSIBLE.

* WITH THE HIGH SOIL MOISTURE...RUNOFF FROM EXCESSIVE RAINFALL
  COULD LEAD TO FLASH FLOODING OF STREETS...LOW LYING AND POOR
  DRAINAGE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
1 follow-up statement
678 
WGUS64 KLCH 030824
FFALCH

FLOOD WATCH
NATIONAL WEATHER SERVICE LAKE CHARLES LA
224 AM CST WED FEB 3 2016

...FLASH FLOOD WATCH IS CANCELLED...

LAZ033-043>045-052>055-030930-
/O.CAN.KLCH.FF.A.0001.000000T0000Z-160203T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-IBERIA-
ST. MARY-LOWER ST. MARTIN-
INCLUDING THE CITIES OF...OPELOUSAS...EUNICE...CROWLEY...RAYNE...
CHURCH POINT...LAFAYETTE...BREAUX BRIDGE...ST. MARTINVILLE...
ABBEVILLE...KAPLAN...NEW IBERIA...MORGAN CITY...FRANKLIN...
PATTERSON...BERWICK...BAYOU VISTA...STEPHENSVILLE
224 AM CST WED FEB 3 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH
CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA HAS BEEN CANCELLED. THE
FOCUS FOR HEAVY RAIN HAS EXITED THE AREA.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood watch went out at Feb 2, 7:16 PM CST, 2 hours 12 minutes earlier.

Area forecast discussion, Feb 2, 7:16 PM CST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
716 PM CST TUE FEB 2 2016

.DISCUSSION...
TOR WATCH #10 ALLOWED TO EXPIRE AT 7 PM...AS THREAT HAS SHIFTED TO
THE EAST. HOWEVER...FRONTAL PROGRESSION HAS SLOWED UP A BIT...WITH
THE SHRA/TSRA NOW SHOWING SOME TRAINING TENDENCIES OVER THE COASTAL
WATERS INTO SC LA. STORM TOTAL RAINFALL ONLY SHOWING ABOUT 1 INCH
WITH ISO AMOUNTS OF 2 INCHES IN ST LANDRY PARISH SO FAR...BUT MAY
PICK UP ANOTHER ISOLATED 1-2 INCHES BEFORE ENDING FROM W TO EAST
AFTER MIDNIGHT. THUS...ADJUSTED EVENING AND EARLY MORNING POPS A
BIT...BUT STILL EXPECTED TO SEE FASTER PROGRESSION AFTER MIDNIGHT
ONCE THE UPPER TROF AXIS MOVES FURTHER EAST WITH THE COLD SFC HIGH
BUILDING SE WITH CONTINUED COOLER AND DRIER AIR.

DML

&&

.PREV DISCUSSION... /ISSUED 535 PM CST TUE FEB 2 2016/

AVIATION...A COLD FRONT NOW APPROACHING ACADIANA WILL MAINTAIN A
FEW SHOWERS AND THUNDERSTORMS OVER THE NEXT FEW HOURS. KEEPING
TEMPO GROUPS FOR ARA AND LFT FOR IFR/MVFR CEILINGS ALONG WITH
VISIBILITY RESTRICTIONS FROM RAIN AND BR. PRECIP HAS ENDED AT
AEX...LCH AND BPT. CEILINGS GENERALLY WITHIN VFR AT THESE
TERMINALS WILL GIVE WAY TO CLEARING SKIES THIS EVENING...AND WILL
BE CLEARING ACADIANA AFTER MIDNIGHT.

PREV DISCUSSION... /ISSUED 309 PM CST TUE FEB 2 2016/

DISCUSSION...
LEADING EDGE OF A FRONTAL SYSTEM/DRY LINE IS CURRENTLY LOCATED
FROM JUST EAST OF ESLER FIELD TO CAMERON...AND MOVING OFF TO THE
EAST. THERE IS A SMALL WINDOW FOR ANY STORM THAT DEVELOPS AHEAD OF
THE FRONT IN ACADIANA...TO WORK WITH SOME DECENT INSTABILITY
(TEMPERATURES IN THE MID 70S WITH DEW POINTS AROUND 70F) TO BECOME
SURFACE BASED AND ON THE STRONG SIDE...ALTHOUGH WINDS ARE BECOMING
MORE UNIDIRECTIONAL WITH HEIGHT OUT AHEAD OF THE FRONT...LESSENING
THE SHEAR.

FRONT WILL CONTINUE TO WORK THROUGH THE FORECAST AREA THIS
EVENING...WITH CLOUDS AND SHOWER ACTIVITY GRADUALLY ENDING AS IT
PASSES. SECONDARY SURGE OF DRIER AND COOLER AIR TO MOVE DOWN ON
WEDNESDAY...WITH WINTER LIKE TEMPERATURES RETURNING TO THE
FORECAST AREA. AS HIGH PRESSURE SETTLES IN FOR THURSDAY
NIGHT/FRIDAY MORNING...A LIGHT FREEZE WILL BE POSSIBLE FOR A
MAJORITY OF THE AREA ALONG AND NORTH OF I-10 CORRIDOR.

A SURFACE LOW IS PROGGED TO FORM OVER THE WESTERN GULF OF MEXICO
ON LATE FRIDAY AND MOVE ACROSS THE GULF DURING THE WEEKEND. STILL
A LITTLE UNCERTAINTY ON HOW MUCH MOISTURE WILL MOVE INTO THE
REGION WITH THIS SYSTEM. WILL KEEP SLIGHT CHANCE OF POPS FOR LIGHT
RAIN SHOWERS ON SATURDAY AND SATURDAY NIGHT...ALTHOUGH TRENDS SEEM
TO BE ON THE DRIER SIDE AND IF THIS CONTINUES...MAY BE ABLE TO
TAKE OUT POPS ALTHOUGH AS WE GET CLOSER TO THE WEEKEND...WHICH
WOULD BE GOOD NEWS FOR MARDI GRAS ACTIVITIES. A COOL BUT DRY
FORECAST IS THEN EXPECTED TO PREVAIL FOR BOTH LUNDI GRAS AND MARDI
GRAS.

RUA

MARINE...
FRONTAL SYSTEM MOVING ACROSS THE COASTAL WATERS THIS AFTERNOON
WITH SOUTHERLY WINDS BECOMING NORTHWEST. WEST TO NORTHWEST WINDS
WILL THEN PREVAIL TONIGHT INTO WEDNESDAY. THE OFFSHORE WINDS WILL
INCREASE ON WEDNESDAY NIGHT INTO THURSDAY AS A COLD AIR MASS
BEGINS TO MOVE OUT INTO THE GULF OF MEXICO. SMALL CRAFT ADVISORY
CONDITIONS MAY OCCUR DURING THIS TIME. MODERATE TO STRONG NORTH
WINDS WILL THEN PREVAIL INTO FRIDAY.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  44  59  34  55 /  40   0   0   0
LCH  47  63  37  57 /  40   0   0   0
LFT  51  64  38  56 /  60  10   0   0
BPT  46  63  37  58 /  20   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

PUBLIC...04
Hazardous weather outlook, Feb 2, 3:32 PM CST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
332 PM CST TUE FEB 2 2016

LAZ027-028-030>032-041-042-073-074-TXZ180-201-215-216-259>262-
031500-
VERNON-RAPIDES-BEAUREGARD-ALLEN-EVANGELINE-CALCASIEU-
JEFFERSON DAVIS-WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-
ORANGE-NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-
SOUTHERN NEWTON-
332 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST
CENTRAL TEXAS AND SOUTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LIGHT FREEZE WILL BE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY
MORNING FOR A MAJORITY OF THE REGION ALONG AND NORTH OF THE I-10
CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-031500-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
332 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WINDS WILL BECOME NORTHWEST AND INCREASE AS A COLD FRONT MOVES
THROUGH. A FEW STRONG STORMS MAY OCCUR AHEAD OF THE FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

OFFSHORE WINDS WILL INCREASE ON WEDNESDAY NIGHT AS A COLD HIGH
PRESSURE SYSTEM BUILDS IN. STRONG OFFSHORE WINDS WILL PREVAIL FROM
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...AND SMALL CRAFT ADVISORY
CONDITIONS WILL BE POSSIBLE DURING THIS TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LAZ029-033-043>045-052>055-031500-
AVOYELLES-ST. LANDRY-ACADIA-LAFAYETTE-UPPER ST. MARTIN-VERMILION-
IBERIA-ST. MARY-LOWER ST. MARTIN-
332 PM CST TUE FEB 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA AND SOUTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO POSSIBLY SEVERE STORMS WILL BE POSSIBLE UNTIL EARLY
EVENING. THE MAIN HAZARDS WILL BE CLOUD TO GROUND LIGHTNING AND
DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LIGHT FREEZE WILL BE POSSIBLE ON THURSDAY NIGHT INTO FRIDAY
MORNING FOR A MAJORITY OF THE REGION ALONG AND NORTH OF THE I-10
CORRIDOR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Special weather statement, Feb 2, 4:56 PM CST, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
456 PM CST TUE FEB 2 2016

LAZ042-043-052-074-030000-
JEFFERSON DAVIS LA-EAST CAMERON LA-ACADIA LA-VERMILION LA-
456 PM CST TUE FEB 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...NORTHWESTERN
VERMILION...SOUTHEASTERN JEFFERSON DAVIS AND SOUTHWESTERN ACADIA
PARISHES UNTIL 600 PM CST...

AT 456 PM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF CREOLE TO
7 MILES SOUTH OF GRAND CHENIER TO 15 MILES SOUTHWEST OF ROCKEFELLER
WILDLIFE RANGE...AND MOVING NORTHEAST AT 40 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JENNINGS...LAKE ARTHUR...GUEYDAN...ROCKEFELLER WILDLIFE RANGE...GRAND
CHENIER...KLONDIKE...RICEVILLE...THORNWELL...WRIGHT...LOWRY...
FLORENCE LANDING AND RUTHERFORD BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST FOR SOUTHWESTERN
LOUISIANA.

LAT...LON 2971 9295 2976 9314 3024 9268 2986 9227
      2960 9270
TIME...MOT...LOC 2256Z 229DEG 37KT 2969 9311 2965 9298 2954 9296

LANDRENEAU
Special weather statement, Feb 2, 7:34 PM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
734 PM CST TUE FEB 2 2016

LAZ033-043>045-052-053-030215-
ST. LANDRY LA-ACADIA LA-IBERIA LA-UPPER ST. MARTIN LA-VERMILION LA-
LAFAYETTE LA-
734 PM CST TUE FEB 2 2016

...SPECIAL WEATHER STATEMENT...

AT 733 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KAPLAN...MOVING NORTHEAST AT 50 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CROWLEY...ABBEVILLE...SCOTT...BREAUX BRIDGE...RAYNE...
CARENCRO...ST. MARTINVILLE...KAPLAN...GUEYDAN...BROUSSARD...
YOUNGSVILLE...SUNSET...DUSON...MAURICE...GRAND COTEAU...
LOREAUVILLE...CANKTON...COTEAU AND ACADIANA REGIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 2989 9239 3004 9252 3049 9200 3005 9172
TIME...MOT...LOC 0133Z 239DEG 49KT 3006 9229

K. KUYPER
Special weather statement, Feb 2, 8:15 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
815 PM CST TUE FEB 2 2016

LAZ033-044-045-030300-
ST. LANDRY LA-UPPER ST. MARTIN LA-LAFAYETTE LA-
815 PM CST TUE FEB 2 2016

...SPECIAL WEATHER STATEMENT...

AT 814 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARNAUDVILLE...MOVING NORTHEAST AT 55 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...BREAUX BRIDGE...KROTZ SPRINGS...LEONVILLE...
ARNAUDVILLE...MELVILLE...SUNSET...PORT BARRE...HENDERSON...GRAND
COTEAU...CECILIA...LAKE PELBA...ATCHAFALAYA NATIONAL WILDLIFE
REFUGE...BUTTE LA ROSE AND PARKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3017 9191 3041 9209 3077 9177 3071 9173
      3067 9173 3066 9175 3063 9174 3062 9175
      3056 9176 3051 9173 3051 9175 3050 9175
      3050 9170 3044 9164 3039 9162 3036 9165
      3035 9163 3031 9162
TIME...MOT...LOC 0214Z 239DEG 49KT 3036 9193

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 7:34 PM CSTSpecial Weather StatementLCHLafayette41 min
Feb 2, 8:15 PM CSTSpecial Weather StatementLCHSaint Landry45 min
Feb 2, 11:28 PM CSTAreal Flood AdvisoryLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion3 hr
Feb 2, 11:30 PM CSTRiver Flood WarningLCHLafayette, Vermilion19 hr
Feb 2, 11:47 PM CSTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin24 hr
Feb 3, 6:03 AM CSTSmall Craft AdvisoryLCH48 hr

Nearby

Flash Flood Watches in Louisiana, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.